# SDR DHL200072144C

- Difficulty date: August 2, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shim
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR SEAL TOP REAR CORNER METAL SHIM COMING APART.  REMOVED AND REPLACED BROKEN METAL SHIM AT MAIN CARGO DOOR SEAL TOP REAR CORNER AS PER SRM 51-10-1.  TREATED AND PRIMED PER SRM 51-10-2.
